This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
Didn't the doctor explain what the botox could do? You need to ask the doctor again when you go in to get your next injections. You are the only person I have heard about who is getting this treatment to try to get movement. Most of time the medical people give up if the physical therapy can't help them. Botox acts on the nerves, presumably the same ones injured by your stroke. Hurrah for you getting this treatment. And I think that you could use an anti-depressant. Dealing with the disabilities from a stroke can be very disturbing. I know, because I've had many disabilities from my stroke. Ask the doctor for an anti-depressant or get the anti-depressant increased. Have some hope and I wish you the best.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.